| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that the lens got stuck in the injector.Based on new information provided, the lens was not implanted, because the plunger moved alongside the optic, creating a risk that further advancement could cause optic damage.